# SDR PLGA9606191

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340BE
- Make and model: Saab SF340A
- Aircraft serial: 340A062
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 4018502
- Condition: Failed
- Location: Fwd Fuselage
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOS - FLT 4372 - DURING APPROACH TO BOS, EXPERIENCED FAILURE OF THE HYDRAULIC SYSTEM.  THE HYDRAULIC PUMP AND MOTOR ASSEMBLY WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.  TEARDOWN OF THE ELECTRIC MOTOR FOUND THE ARMATURE BEARING HAD FAILED.  BEARING P/N 102729N1 AND 400431N1 WERE BOTH REPORTED AS HAVING 'WORN GREASE'. THE UNIT WAS REPAIRED AND RETURNED TO SERVICE.  (M)
